# SDR DALA2023092107771

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PRESSURE BULKHEAD EMERGENCY EXIT DOOR JAMB (RH EDGE) ON STA Y=1053 BTW LONG PROJECTION 14R AND 16R AT AFT CPAX. SUMMARY OF NRC 00285: PRESSURE BULKHEAD EMERGENCY EXIT DOOR JAMB (RH EDGE) ON STA Y=1053 BTW LONG PROJECTION 14R AND 16R AT AFT CPAX WAS REPAIRED PER PRI 611330-14 REV 1 AND ERA 611330-14 REV ORIGINAL, SECTION I PERMANENT REPAIR. ASSOCIATED ER/A 14-611330 ADDED FOR AC 9519. (LP #2979700)
